# SDR SWIA201335247

- Difficulty date: October 27, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,903 hours, 25,317 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PANEL 699BB ON LOWER LE IS CHAFED THROUGH PAINT FROM CONTACT WITH RUB SEAL.  C-CHECK BLENDED OUT CHAFE IAW REO.
